AuthorsP. Fauzi, H. Lipmaa and M. Zając
EditorsJ. H. Cheon and T. Takagi
TitleA Shuffle Argument Secure in the Generic Model
Project(s)No Simula project
Publication TypeProceedings, refereed
Year of Publication2016
Conference NameInternational Conference on the Theory and Application of Cryptology and Information Security (ASIACRYPT 2016)
Pagination841 - 872
Date Published12/2016
PublisherSpringer Berlin Heidelberg
Place PublishedBerlin, Heidelberg
ISBN Number978-3-662-53889-0
ISSN Number0302-9743

We propose a new random oracle-less NIZK shuffle argument. It has a simple structure, where the first verification equation ascertains that the prover has committed to a permutation matrix, the second verification equation ascertains that the same permutation was used to permute the ciphertexts, and the third verification equation ascertains that input ciphertexts were “correctly” formed. The new argument has 3.5 times more efficient verification than the up-to-now most efficient shuffle argument by Fauzi and Lipmaa (CT-RSA 2016). Compared to the Fauzi-Lipmaa shuffle argument, we (i) remove the use of knowledge assumptions and prove our scheme is sound in the generic bilinear group model, and (ii) prove standard soundness, instead of culpable soundness.

Citation Key26617